Severe tacrolimus leukoencephalopathy after liver transplantation.
SourceAjnr American Journal of Neuroradiology, 24, 10, (2003), pp. 2085-2088
Article / Letter to editor
Display more detailsDisplay less details
Ajnr American Journal of Neuroradiology
SubjectUMCN 1.3: Tumor microenvironment
Tacrolimus is an immunosuppressive agent that can show a wide variety of neurologic side effects, including leukoencephalopathy. Although the prognosis is good-after cessation or dose reduction, complete recovery usually occurs-the differentiation with treatable diseases such as progressive multifocal encephalopathy can be difficult, making a stereotactic biopsy of the white matter lesion sometimes necessary. We describe the case of a 12-year-old girl with a severe, reversible tacrolimus-related leukoencephalopathy and only mild histopathologic abnormalities.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.